# SDR HALA2019040900182

- Difficulty date: April 8, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 27,953 hours, 65,675 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE DETECTOR NOT TESTING PROPERLY.   INSPECTED, RAN OPS TEST ON LAV SMOKE DETECTOR SYSTEM OPS CHECK GOOD. OK FOR SERVICE.
